# SDR CALA2025061805669

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 41,208 hours, 15,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOO MUCH SLIDE MATERIAL SHOWING. FRONT RIGHT DOOR. INSPECTED SLIDE GIRT MATERIAL AND FOUND WITHIN LIMITS, R1 DOOR OPERATES NORMALLY NO FURTHER DEFECTS NOTED.REF AMM 25-66-01.
